MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404234-14
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) experienced erosion of the right cylinder in the distal portion of the urethra, and the cylinder was visibly extruding the glans of the penis.A surgical procedure was performed to remove the ipp.A full washout was performed, the patient was remeasured, and a malleable cylinder was inserted on patient's left corporal body only.No additional patient complications were reported.
 
Additional Manufacturer Narrative
Correction to field b1: adverse event/product problem.Correction to field h6: device codes.Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) experienced erosion of the right cylinder in the distal portion of the urethra, and the cylinder was visibly extruding the glans of the penis.Additionally, the patient developed an infection.A surgical procedure was performed to remove the ipp.A full washout was performed, the patient was remeasured, and a malleable cylinder was inserted on patient's left corporal body only as placeholder.Several months later, the tactra was removed and replaced with a single cylinder ipp to optimize rigidity.No additional patient complications were reported.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22290559
Report Number2124215-2025-40487
Device Sequence Number20898787
Product Code JCW
UDI-Device Identifier00878953009803
UDI-Public(01)00878953009803(17)240609(10)1100142574
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/09/2024
Device Model Number72404234-14
Device Catalogue Number72404234-14
Device Lot Number1100142574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date01/23/2026
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01 / LOT: 1100318056.; RESERVOIR: UPN: 720185-01 / LOT: 1100318056.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexMale